# SDR F3LA2010072700522

- Difficulty date: October 8, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 31,209 hours, 12,987 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367403400000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0434; AT CARGO PIT PANEL 151HE UPPER SURFACE IS DELEMINATED.  FABRICATED FLOOR PANEL IAW MC GILL IRM 9701 REVISION G, PARA 3.2 TABLE 1.
